06-30-2005, 05:57 PM #1
Please Help !!!!!!!!!!!!!!!!!!!!!!!!!
Has anyone every got really bad cramps while on a cycle adn when coming off ? while i was on i got them all the time in my lats, and they would last for 15-20 mins. I've been off for about 3 weeks now, everything is back to normal and im getting cramps now in my top 2 abs, back, lats and biceps. What the hell can i do, this shit HURTS. HELPPPPPPPPPP
Last edited by deuce-is-loose; 06-30-2005 at 06:19 PM.
06-30-2005, 05:58 PM #2
what were you on?
06-30-2005, 06:16 PM #3
06-30-2005, 06:20 PM #4
I don't know bro. I've done cycles of test and deca with no problems like that. Never really messed with fina yet. Sorry I can't help more. Are you getting enough water? Hopefully somebody on here can get ya a better reply.
06-30-2005, 06:39 PM #5
I drink almost 2 gallons of water/ gatorade a day. I'm not sure what the hell is the problem. I hope someone can help
06-30-2005, 06:45 PM #6
maybe supplement with some taurine and potassium for sure...what's your diet like?
06-30-2005, 06:53 PM #7Anabolic Member
Originally Posted by Alpha-Male
- Join Date
- Jun 2004
was thinking the same.. taurine and potassium.
06-30-2005, 10:39 PM #8
i eat good, 6 meals a day, if this doesnt let up over the weekend, im going to go see a doc. This is getting a little out of control, i cant even sleep cause my keep cramping
06-30-2005, 10:56 PM #9
i get cramps in abs.
not from juice.
people say its from a lack of water, but idk (i drink about 1gal during workouts)
go to dr.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)